Srivastava, H. M.
On Bessel, Jacobi and Laguerre polynomials
Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 2 , p. 424-432
Zbl 0135.27903 | MR 196154 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1965__35_2_424_0

Bibliographie

[1] Al-Salam W.A., Carlitz L.: Some expansions in products of Bessel functions. Portugaliae Mathematica, vol. 22 (1963), pp. 153-160. Zbl 0127.29502

[2] Bailey W.N.: Generalised hypergeometric series, Cambridge, 1935. Zbl 0011.02303

[3] Burchnall J.L., Chaundy T.W.: Expansions of Appell's double hypergeometric functions II, Quarterly Journal of Mathematics(Oxford), vol. 12 (1941), pp. 112-128. JFM 67.1017.01 | MR 5208

[4] Carlitz L.: Some expansions in products of Bessel functions, Quarterly Journal of Mathematics (Oxford) (2), vol. 13 (1962), pp. 134-136. MR 140727 | Zbl 0107.05802

[5] Srivastava H M.: Some expansions in products of hypergeometric functions, to appear. MR 188501 | Zbl 0142.32404

[6] Watson G.N.: Theory of Bessel functions, second edition, Cambridge and New York, 1944. MR 10746